# SDR ASOA02239

- Difficulty date: April 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Part time: 1,249 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN ATL, THE CAPTAINS WINDSHIELD CRACKED FOR UNKNOWN REASONS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD ASSEMBLY.  OPERATIONAL CHECK OF WINDOW HEAT GOOD.  PRESSURIZATION WAS CHECKED AT 6 DELTA P FOR TEN MINUTES WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
